Friday, July 11, 2008

Clomid Crazy

Is Clomid supposed to make you crazy for your whole entire cycle?? These mood swings are driving me nuts! And I don't think DH understands what's going on either. I just had a big crying fit on the phone because he's going to play tennis with one of his friends, but I wanted to play with him today. I've been snapping at him all week. It's like suddenly, I'm on PMS squared 24/7 - there's no telling what's going to set me off, but for the most part, if it can, it will. I've already ovulated...so why am I still acting like a lunatic? Now I can see why people hate Clomid (or rather, it's side-effects) so much. When does this end??

9 comments:

shawna said...

I'm sorry that you have to go through this. I hope that it ends soon with a BFP.

Kymberli said...

Yes, yes, yes, yes, yes. Dh will quickly learn to keep his head low and answer "Yes, dear."

Clomid is residual so it lingers in your system. Plus, you have your own post-O hormones floating around, too.

I wish I could tell you the crazies get better, because even if the hormones level out, there's still the whole cycling business itself to spazz over.

But at least you'll be in the company of other Clomid Crazies (present and formor) to help you along. :)

Mandy said...

Okay, so you aren't going to like this: Clomid takes 53 days after your done taking it to leave your body. I think it was pure hell for that entire 53 days-not kidding. Hope you start to feel better, as long as you have IF I don't think the moodiness gets a whole lot better. I told my husband to deal with it. I am putting the drugs in MY body, so least he can do is deal with MY moods.

Hope you have a great weekend. Keep your fingers crossed, my appt. is tomorrow.

Jill said...

ummmm yeah. My husband didn't understand either..... one day we were at the store and he looked at me and said "Why are you being such a bitch?" yeah.......... Sorry you're going through it! Hopefully it was worth it!

seriously? said...

I felt like I was on suped up PMS the whole cycle. DH just didn't understand even though I tried to explain that it was the drugs. Wishing you the best!

alicia said...

they don't end!! they just keep making you crazy! ahh hate the clomid!

~Jess said...

EEK! I have about 3 weeks before I have to start my clomid: Not looking forward to this at all. I'm a naturally emotional person...everyone better watch out!

CG said...

I am so there with you on the side effects. Its 12 days since I stopped clomid and only today I am free of any side effects. I hope its stops soon for you.

Muneer Hussian said...

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution